# SDR AALA2000820

- Difficulty date: May 11, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN BULGING STATION 1093, STRINGER 27R.  CORROSION ON FUSELAGE SKIN STATION 1093 AND STRINGER 27R STATION 1093.  REPAIRED SKIN WITH DOUBLER PER SRM 53-30-3 PART 1 FIG 3 AND REPAIRED STRINGER PER SRM 53-10-3 FIG 1.  (M)
